Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I passed a stone a couple months ago & my pubic area on the right side is numb. Is this normal?

I passed a stone a couple months ago & my pubic area on the right side is numb. Is this normal? It doesn t hurt, no nausea or fever .
Asked On : Mon, 14 Feb 2011
Answers:  3 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I don't think it is related to stone .
pl tell me your age and diabetic history.
mean while take B complex tab.
dr namrata
Answered: Wed, 16 Feb 2011
I find this answer helpful
  User's Response
It's not sugar. My blood is tested twice a year by my Rheumatologist & my Gp every 3. I was on Forteo for a little over 2 years & had a reclast infusion last April. I know I had A stone. I've had them in the past and I passed it. The horrible pain stopped then, but there still is numbness in the area of the urethra tube on the right side. My Gp checked for infection & there was none, but that area is still numb :>)
Answered: Wed, 16 Feb 2011
  User's Response
Forgot, I'm 61 years old :>)
Answered: Wed, 16 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor